# SDR FDEA201407222347

- Difficulty date: July 22, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 76,640 hours, 37,811 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Condition: Tripped
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LE SLAT ASM EICAS MSG WHILE RETRACTING FLAPS DURING TAKEOFF.  COMPLIED WITH QRH, LANDED NOTICED NO ROLLING OR CONTROL DIFFICULTY.  LT ALTN FLAP & FLAPS AT 20 DEGREES.  FOUND UPPER EICAS WITH AMBER LE SLATS ASYM MSG DISPLAYED BUT NO LOWER EICAS OR SELECTED EICAS MSG FAULT.  NO FURTHER TIME TO WORK, PREPPING TRANSLOAD ACFT.  TROUBLE SHOT IAW FIM. FOUND RT WING OTBD SLAT LOSS SWITCH TRIPPED.  RESET SWITCH INSPECTED CABLE, NO DEFECTS NOTED.  DID FIND ADEQUATE LUBE ON CABLE RUN.  INSPECTED RT INBD SLAT LOSS SWITCH & NO DEFECTS NOTED IT ALSO HAD ADEQUATE LUBE.  CYCLED  SLATS & FLAPS NUMEROUS TIMES NO FAULTS DETECTED.  NO OTHER DEFECTS NOTED AT THIS TIME.
